# SDR ASAA2024120954956

- Difficulty date: December 9, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A61499
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, HANDLE BOX CUTOUT, UPPER STUB BEAM, LOWER SURFACE IS GOUGED. GROUNDED - YES. REMOVED AND REPLACED UPPER STAB BEAM IAW B737-800 SRM 51-40-02, BAC DWG 147A6149 REV A AND BAC DWG 147A6116 REV-
